Подписаться
Shaun Fallat
Shaun Fallat
Подтвержден адрес электронной почты в домене uregina.ca - Главная страница
Название
Процитировано
Процитировано
Год
Totally nonnegative matrices
SM Fallat, CR Johnson
Totally Nonnegative Matrices, 2011
2652011
The minimum rank of symmetric matrices described by a graph: a survey
SM Fallat, L Hogben
Linear Algebra and its Applications 426 (2-3), 558-582, 2007
2572007
On the normalized Laplacian energy and general Randić index R-1 of graphs
M Cavers, S Fallat, S Kirkland
Linear Algebra and its Applications 433 (1), 172-190, 2010
1962010
Zero forcing parameters and minimum rank problems
F Barioli, W Barrett, SM Fallat, HT Hall, L Hogben, B Shader, ...
Linear Algebra and its Applications 433 (2), 401-411, 2010
1952010
Extremizing algebraic connectivity subject to graph theoretic constraints
S Fallat, S Kirkland
The Electronic Journal of Linear Algebra 3, 48-74, 1998
1291998
Parameters Related to Tree‐Width, Zero Forcing, and Maximum Nullity of a Graph
F Barioli, W Barrett, SM Fallat, HT Hall, L Hogben, B Shader, ...
Journal of Graph Theory 72 (2), 146-177, 2013
1162013
Computation of minimal rank and path cover number for certain graphs
F Barioli, S Fallat, L Hogben
Linear Algebra and its Applications 392, 289-303, 2004
1092004
Bidiagonal factorizations of totally nonnegative matrices
SM Fallat
The American Mathematical Monthly 108 (8), 697-712, 2001
922001
Zero forcing sets and the minimum rank of graphs
F Barioli, W Barrett, S Butler, SM Cioaba, D Cvetkovic, SM Fallat, C Godsil, ...
Linear Algebra Appl 428 (7), 1628-1648, 2008
862008
Skew-adjacency matrices of graphs
M Cavers, SM Cioabă, S Fallat, DA Gregory, WH Haemers, SJ Kirkland, ...
Linear algebra and its applications 436 (12), 4512-4529, 2012
832012
Sub-direct sums and positivity classes of matrices
SM Fallat, CR Johnson
Linear algebra and its applications 288, 149-173, 1999
661999
Minimum rank, maximum nullity, and zero forcing number of graphs
S Fallat, L Hogben
642014
Perron components and algebraic connectivity for weighted graphs
S Kirkland, S Fallat
Linear and multilinear algebra 44 (2), 131-148, 1998
631998
Total positivity in Markov structures
S Fallat, S Lauritzen, K Sadeghi, C Uhler, N Wermuth, P Zwiernik
The Annals of Statistics, 1152-1184, 2017
592017
On the minimum rank of not necessarily symmetric matrices: a preliminary study
F Barioli, S Fallat, H Hall, D Hershkowitz, L Hogben, H Van der Holst, ...
The Electronic Journal of Linear Algebra 18, 126-145, 2009
572009
Bipartiteness and the least eigenvalue of signless Laplacian of graphs
S Fallat, YZ Fan
Linear algebra and its applications 436 (9), 3254-3267, 2012
562012
A variant on the graph parameters of Colin de Verdiere: Implications to the minimum rank of graphs
F Barioli, S Fallat, L Hogben
The Electronic Journal of Linear Algebra 13, 387-404, 2005
502005
On two conjectures regarding an inverse eigenvalue problem for acyclic symmetric matrices
F Barioli, S Fallat
The Electronic Journal of Linear Algebra 11, 41-50, 2004
472004
On the difference between the maximum multiplicity and path cover number for tree-like graphs
F Barioli, S Fallat, L Hogben
Linear Algebra and its Applications 409, 13-31, 2005
462005
Minimizing algebraic connectivity over connected graphs with fixed girth
SM Fallat, S Kirkland, S Pati
Discrete Mathematics 254 (1-3), 115-142, 2002
462002
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20